# SDR 95FDEAOO737

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 310-343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRO-777, CORROSION AROUND NUTPLATES ON FORWARD ENTRY DOOR AT BS 310 TO 343 LBL 62 WL 309.  REMOVED CORRODED SUPPORT  AT BS 310 TO 343 LBL 62 WL 309, IAW FEDEX SRM 51-IC-1.
